Košík

  1. 1. 0477040 - UIVT-O 2019 RIV DE eng J - Článek v odborném periodiku
    Cintula, Petr - Noguera, Carles
    Implicational (semilinear) logics III: completeness properties.
    Archive for Mathematical Logic. Roč. 57, 3-4 (2018), s. 391-420 ISSN 0933-5846
    Grant CEP: GA ČR GA13-14654S
    GRANT EU: European Commission(XE) 689176 - SYSMICS
    Institucionální podpora: RVO:67985807 ; RVO:67985556
    Klíčová slova: abstract algebraic logic * protoalgebraic logics * implicational logics * disjunctional logics * semilinear logics * non-classical logics * completeness theorems * rational completeness
    Kód oboru RIV: BA - Obecná matematika; BA - Obecná matematika (UTIA-B)
    Obor OECD: Computer sciences, information science, bioinformathics (hardware development to be 2.2, social aspect to be 5.8); Pure mathematics (UTIA-B)
    Impakt faktor: 0.519, rok: 2017
    Trvalý link: http://hdl.handle.net/11104/0273436
    Název souboruStaženoVelikostKomentářVerzePřístup
    0477040.pdf11.2 MBAutorský postprintpovolen